| Catalog Number |
MX9060 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that 2 bd maxguard¿ extension sets with needleless y-site were blocked while flushing the y-site.This complaint was created to capture the 1st of 2 related incidents.The following information was provided by the initial reporter: "it took excessive force to flush the y-site.The difficulty appears to happen at the blue "stopper" that is in the port.I had two of these that this happened with overnight but have had this issue multiple times over the past couple of months as have other nurses.".
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.It was reported by customer that "unable to draw labs thru as i normally do with iv start and it took excessive force to flush the y-site.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model mx9060 because a lot number is unknown.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description